Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sopra le equazioni differenziali lineari omogenee a coefficienti algebrici

  • 17 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

References

  1. *)

    Appell,Sur les intégrales de fonctions à multiplicateurs et leur application au développement des fonctions abéliennes en séries trigonométriques [Acta Mathematica, t. XIII (1890)].

  2. **)

    Loco citato, pag. 165.

Reference

  1. *)

    Adopero qui le notazioni che si trovano nella «Theorie des linearen differential-ghichungen » del Prof.Schlesinger, tomo I, pag. 156. Soltanto io vi sostituisco la variabilez allax ehe ivi è adoperata.

Reference

  1. *)

    Appell, loco citato, pag. 22.

References

  1. *)

    Appell, loco citato, pp. 35–42, 51–53, 56–57, 66–67.

  2. **)

    v. Schlesinger, loco citato, t. II, 2a parte, p. 409.

Download references

Author information

Correspondence to Giuseppe Vitali.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Vitali, G. Sopra le equazioni differenziali lineari omogenee a coefficienti algebrici. Rend. Circ. Matem. Palermo 16, 57–69 (1902). https://doi.org/10.1007/BF03012933

Download citation